Preface

H. Flaschka, D. W. McLaughlin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-2
Number of pages2
JournalRocky Mountain Journal of Mathematics
Volume8
Issue number1-2
StatePublished - Dec 1978

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Preface. / Flaschka, H.; McLaughlin, D. W.

In: Rocky Mountain Journal of Mathematics, Vol. 8, No. 1-2, 12.1978, p. 1-2.

Research output: Contribution to journalArticle

Flaschka, H & McLaughlin, DW 1978, 'Preface', Rocky Mountain Journal of Mathematics, vol. 8, no. 1-2, pp. 1-2.
Flaschka, H. ; McLaughlin, D. W. / Preface. In: Rocky Mountain Journal of Mathematics. 1978 ; Vol. 8, No. 1-2. pp. 1-2.
@article{4720d7abea88422eaf6734092d5635f5,
title = "Preface",
author = "H. Flaschka and McLaughlin, {D. W.}",
year = "1978",
month = "12",
language = "English (US)",
volume = "8",
pages = "1--2",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "1-2",

}

TY - JOUR

T1 - Preface

AU - Flaschka, H.

AU - McLaughlin, D. W.

PY - 1978/12

Y1 - 1978/12

UR - http://www.scopus.com/inward/record.url?scp=84880214620&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84880214620&partnerID=8YFLogxK

M3 - Article

VL - 8

SP - 1

EP - 2

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 1-2

ER -